# SDR MWEA97665

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs  427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AREAS OF LIGHT CORROSION ON LOWER FLANGE OF FLOORBEAM AT STATION 427 INBOARD OF 3 SEAT TRACK.  MTC FABRICATED FLOORBEAM REPAIR PIECES IAW TELEX SVC-ORD-0097/AJC AND SRM 51-30-5.
